MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI METAL OUTER SHEATH, INSULATED; ROBI OUTER SHEATH

KARL STORZ SE & CO. KG ROBI METAL OUTER SHEATH, INSULATED; ROBI OUTER SHEATH
Model Number 38600
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Item was found the insulation is cut on the shaft and has also failed the hypot test.Evidence of use as the insulation is nicked and cut on the shaft.This type of occurrence most likely is due to stress and overload.
 
Event or Problem Description
Allegedly, the patient was undergoing a hysterectomy procedure and the burn was noticed by dr.(b)(6) at the end of the procedure.The instruments were not exchanged out and the case was completed with no treatment necessary.

Brand Name
ROBI METAL OUTER SHEATH, INSULATED
Common Device Name
ROBI OUTER SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen
GM 
MDR Report Key10915777
Report Number9610617-2020-00133
Device Sequence Number3006906
Product Code GEI
UDI-Device Identifier04048551328606
UDI-Public4048551328606
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38600
Device Lot NumberWU47
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1